# SDR DL76G091671

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 38,227 hours, 12,081 cycles
- Engine: Ge CF680C2B6F
- Engine time: 47,087 hours, 6,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI NO RT ENG BLEED AIR AVAILABLE, RTB.  PRV CONTROLLER REPLACED BUT FOUND INOP ON FIT.  LOAN ITEM OBTAINED FROM LUFTHANSA.  FITTED IAW AMM 36-11-19-404-016-001, ENGINE RUN.  PERFORMED AND OPS OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
